# SDR SIMA200300818

- Difficulty date: January 4, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: M766385A
- Part serial: 0002
- Condition: Failed
- Location: Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3902 - CREW REPORTED A SLATS FAULT CAUTION ON EICAS.  MAINTENANCE REMOVED AND REPLACED THE LEFT (S/N 0164) AND RIGHT OUTBOARD SLAT ACTUATORS IAW CRJ MM.  AIRCRAFT WAS RELEASED FOR A FUNCTIONAL CHECK FLIGHT.  CHECK FLIGHT WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
